MathSciNet Relay Station
MathSciNet bibliographic data
MR2770354 03E72
Biglarbegian, Mohammad; Melek, William; Mendel, Jerry On the robustness of type-1 and interval type-2 fuzzy logic systems in modeling. Inform. Sci. 181 (2011), no. 7, 1325–1347.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement